I have recently come down with a debilitating health problem. I am looking for help from anyone who can point me in the right direction. I have visited psychologist, psychiatrist, sleep doctors, and my regular physician, and have had no diagnosis. The short version is, I smoked grass for 10 years, everyday user. After deciding to quit 8 months ago, everything was fine for two days then I started a dreadful cycle of poor sleep at night waking up unrefreshed and making it until about 2-3pm before my body begins to get extremely tired, I develop a constricting headache, my memory gets very bad (but it could be from the grass use) and get awful pain in my calfs that feels like pain combined with bubbling of blood running through them. I must, must get into bed and sleep for about an hour when these symptoms hit me in the afternoon. Its as if my day ends in the afternoon. after i awake I am completely drained of energy for the rest of the day. if i fight going to lay/sleep my headache gets worse, my calf pain gets really bad almost like numb and I can barely keep myself upright. I felt pretty energetic and played basketball everyday when smoking. I am a male , 29 . in good health. all labs came back normal. I had to quit my job, if anyone can think of what this might be please message me. I'm stuck on things like idiopathic hypersomnia, chronic fatigue syndrome, adrenal failure narcolepsy, circadian clock issues. it's not going away :(
Hi from the UK. You are very brave. mega applause for you for giving up. Docs don't tell you anything here, we only know our blood group if we ask!
It sounds entirely obvious that this is to do with lack of the drug in your system. But, (you have prob been tested), are they sure you haven't got a DVT?
Also, what were you like before you started the habit? It may be that the drug has been masking something which has been there for a time. They must have people in the US who are experts in this? I am not advocating your drug, but, apart from all the many negatives, I know that people with MS say it helps them. I'm not suggesting you have that at all, but it might have been dumbing down a condition. Or, from long time , constant use, maybe it's going to take you longer for your body to adjust to not having it. My daughter has just been diagnosed with basilar migraine syndrome. It sounds a bit similar but I am not a doc. I have CFS but it doesn't sound the same. However, everyone's different. My sleep's all over the place, it's 4.30a.m. now, and I'll sleep away most of tomorrow. This same daughter has a circadian rhythm problem where her body clock is all over the place. She can't work either as she sleeps, she has to sleep, when hr body tells her. a.m., p.m. night, then she sleeps about 10 hours and doesn't know what's going to happen the next day. Sometimes she's up for 48 hours at a time, then sleeps for about 18 hours. I know in the US they can give you melatonin to get you sorted, it's not registered here. Hopefully it's just a shock to the system from all the years on the stuff. Ask your doc if you can see a neuro sleep person to give you that. Supposed to be really good, people use it to counteract jet-lag too.I would push hard for another thorough exam of your legs, whatever they do to test your blood flow. I'm not a doc but I think once you get your sleep sorted you'll feel much better. Take care
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.